

GCHS AGENDA

MONDAY, AUGUST 19, 2024

0.00aiii/ 4.00i ivi — Negisti atioli Opelis Bet u	8:00am/4:00PM	Registration (Opens – Set-up
---------------------------------------------------	---------------	----------------	----------------

9:00am/12pm Impaired Driving Task Force Meeting

10:00a/2:30pm Impact Teen Driver Train the Trainer – separate registration

1:00pm/5:00pm Traffic Records Coordinating Committee Meeting

1:00pm/5:00pm TIME Training – separate registration

1:00pm/5:00pm Governor's Traffic Safety Council

3:00pm/4:00pm Teen Driver Safety Workgroup Meeting

3:00pm/7:00pm Vendor Set-up

6:00pm/8:00pm Motorcycle Safety Advisory Council Meeting

6:00pm/8:00pm TSC Coordinator Meeting/Dinner – **invitation only**

TUESDAY, AUGUST 20, 2024

7:00am/4:00pm Registration

7:30am/9:00am Vendor Booths Open – Coffee/Breakfast

9:00am/9:30 am Welcome Remarks

9:30am/10:30am Opening Program

10:30am/11:00am Refreshment/Snack Break

11:00am /12:00pm Keynote Presenter – Advocacy in Action, Melissa Wandall

12:00pm/1:00pm NETWORKING LUNCH (Buffet of the Day)

1:00pm /2:00pm Breakout Sessions 60 min

2:00pm/2:15 pm Refreshment/Snack Break

2:15pm/3:15pm Breakout Sessions 60 min

3:15pm/3:45pm Beverage Break

3:45pm/5:00pm Breakout Session 75min

5:15pm/6:00pm Live demonstrations outside – Drones and E-Bikes

WEDNESDAY, AUGUST 21, 2024

7:00am/9:00am Registration

8:00am/9:00am Breakfast – Legal Update with Emily Thompson and Tara Jenswold

9:15am /10:30am Breakout Sessions 75 min

10:30am/11:00am Beverage Break

11:00am/12:00am Breakout Sessions 60 min

12:15pm/1:15pm Closing Lunch Program – Tips for Growing Traffic Safety Culture, Jay Otto from University of Montana